# SDR ASOA201705131572

- Difficulty date: May 13, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 34,015 hours, 24,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033101
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE BETWEEN FS 265 AND FS 280 BETWEEN STR 15R AND 16R. REPAIRED DAMAGED AREA OF FUSELAGE SKIN IAW REO 670-53-11-1277 REV O.
